Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Would using Morr solution for hair loss for 4 days and stopping it cause more hair loss ?

Hi I was prescribed Morr solution for hair loss which has Minoxidil 3% which i used for 4 days(1 ml morning and night) and I came to know that though the hair may grow, stopping it would increase the hairloss . So I stopped using it. Would using it for 4 days and stopping it result in more hair loss.(would its effect got started?) Thanks
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome and thanks for your question
I would be pleased to help you with your Question

4 days is too short a period for hair loss to occur secondary to withdrawal of the lotion application .

So please do not worry , Hair loss cannot happen.

Thanks and take care
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor